# SDR AT9900698

- Difficulty date: July 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47444
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 503-516
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENT AT LEFT HAND BS 503-516, L-23L, FOUND TO BE 13.5 LONG EXCEEDS LIMITS OF DC9 SRM 53-04 FIGURE 38 TABLE C COND 1B PAR 3.  REPAIRED, FABRICATED AND INSTALLED DOUBLER AT BS 503-516, L-23L IAW DC9 SRM 53-04 FIGURE 12B, 51-10-3, 51-30-2 AND TIMCO EO NR 99-1193 REV IR DATED 20 JULY 99 AND APPROVED BY DC9 SRM 53-01 FIGURE 12B SHEET 2.
